# SDR IPXA2023120506560

- Difficulty date: December 5, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 23,222 hours, 13,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR ACTUATOR PRESSURE IS LOW SERVICED DOOR DAMPER WITH HIGH PRESSURE DRY NITROGEN PER AMM 52-10-14. OPS CHECK GOOD.
